Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI's and psychostimulants... Ritch

Posted by IsoM on March 9, 2002, at 19:45:54

In reply to Re: SSRI's and psychostimulants... IsoM, posted by Ritch on March 9, 2002, at 17:24:58

Mitch, I think it's more than pstims that cover the SSRI withdrawal. I had been using Dexedrine previously but it made no difference to my brain zaps & other symptoms. Sometimes, I even think it made it a little worse or at least, more noticable.

I can't explain how but the effects of adrafinil for me was as if my brain was 'fogged up' or my head was full of cotton stuffing & the adrafinil cleared it up. It not only helps me stay awake during the day (from the narcolepsy) but gives me an over-all clearer feeling. My mind feels swept clean of all the cobwebs cluttering it before. Sadly, it doesn't really help me fall asleep better at night - I was hoping it would. So I still rely on Gravol a hour or so before I want to go to bed. Once asleep, I do sleep pretty good.

My 79 year old Mom loves adrafinil but when she's tried any AD in the past, she felt horrible & wouldn't take them. I'm actually glad she didn't. She tells me she feels happier, more alert & bright too.

I wasn't thinking that all stims caused problems with bipolars, just adrafinil/modafinil. You didn't try them or did you?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:5582
URL: http://www.dr-bob.org/babble/20020307/msgs/97253.html